# SDR SWAA041022

- Difficulty date: April 9, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 56,968 hours, 49,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED, CYCLED GEAR NO HELP, VISUALLY CHECK NOSE GEAR DOWN AND LOCKED.  ON FINAL GOT THREE GREEN LIGHTS FOR A SHORT PERIOD THEN RED NOSE GEAR LIGHT ILLUMINATED.  REMOVED AND REPLACED LOGIC CARDS AND PROX SENSOR, PER MM.
